# SDR AMTA200800112

- Difficulty date: February 19, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR LEAF SPRINGS FAILED TEST TO RETAIN SLIDER.  REMOVED AND REPLACED R1 DOOR GIRT BAR LEAF SPRINGS IAW CMM 256614, REPAIR 2-1, FIG 601 AND 602.  TEST TO RETAIN SLIDER RE-ACCOMPLISHED AND TEST GOOD IAW EO 757-52AD-3166.  (K)
